American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] José A. Anquela, Teresa Cortés and Holger P. Petersson. Commuting $U$-operators in Jordan algebras. Trans. Amer. Math. Soc. 366 (2014) 5877-5902.
Abstract, references, and article information   
View Article: PDF

[2] Erhard Neher and Yoji Yoshii. Derivations and invariant forms of Jordan and alternative tori. Trans. Amer. Math. Soc. 355 (2003) 1079-1108. MR 1938747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Marshall Osborn and M. L. Racine. Jordan rings with nonzero socle . Trans. Amer. Math. Soc. 251 (1979) 375-387. MR 531985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edgar G. Goodaire. The centralizer of a Cartan subalgebra of a Jordan algebra . Trans. Amer. Math. Soc. 235 (1978) 314-322. MR 0460384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Seong Nam Ng. Jordan rings with involution . Trans. Amer. Math. Soc. 200 (1974) 111-139. MR 0399198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia